# SDR TWAA9803003

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927L
- Make and model: Doug DC-9-34
- Aircraft serial: 48123
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 433 - A BURNING SMELL WAS DETECTED IN REAR OF CABIN AT 300 FT AGL.  REPAIRED BROKEN WIRE AT WIRE BUNDLE FOR LIGHTING BALLAST, ROW 19 RT SIDE.  (M)
